My wife had back surgery five months ago. We have followed doctors orders. She is experiencing tremendous pain in her lower body and legs. How long does this withdrawal pain last. Hours ? Days? Is it prolonged by taking a pill every 24 hours? WTF they could have given us a heads up about withdrawal pains from following the doctors regiment.
17 Apr 2012
I also have never run across anyone who had pain from withdrawing from narco. I also would agree with the others that what your wife is experience is nerve pain... probably from some pinched nerve or scar tissue from the surgery. I don't know what kind of doctor she is going back to but if it is not a neurosurgeon or a neurologist I would ask for a referral to one of them. Taking one narco pill in 24 hours would not be considered addicted. It also would not be very effective at pain control. I would think she has something else going on... and the "addiction" is no longer the issue. Has she had or is she going to physicial therapy? She may benefit from ultrasound or lazer treatments to help relax her lower back and maybe improve her pain. Please keep a diary of when she has the pain, what position she is in, and what she is doing. It would also be helpful to keep track of what makes it worse and what makes it better and how long it lasts.
With these clues the physician will have a better idea of what is causing this pain. I can't believe your wife has had to suffer for 5 months! Please let us know how things progress. We may not be able to tell you what is going on, but we are here to support you and your wife. Good Luck.
16 Apr 2012
Not really sure what you mean by withdrawal pain, but yes, it is being prolonged in my opinion. Very often a Dr. will scale you back and add something like a low dose of Valium to ease the landing over 10-14 days, then off the Valium which is easier to stop. By one a day you're still keeping it in your system which is still craving the Hydrocodone. Please click on helpful if I was.
16 Apr 2012
hiWTF,OK,that sounds like a good plan.lots of docs are good at what they do, but lack the old time bedside maners that we grew up with.write down any and all questions that you have for your wife's doctor and ask everyone of them.keep in mind that RLS restless leg syndrome happenes more at night when your lying down and trying to sleep.and talk to your doctor about meds that can and will make the withdral go much easier and are non norcotic.taken for a week or two will def help... pete
16 Apr 2012
Hi WTFwhy,your doc should have told your wife to cut the dose down not the time in between. start cutting the pill into halves. after she gets used to a lower dose then she should keep cutting the amount.its the amount not the time in between,not till a little farther on down the road will she need to space them out.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Norco 10/325's 6-8 times a day for about 3 years now for problems with my back, 3 problems as a matter of fact, surgery is ...
1 answer • 25 Apr 2010
My daughter is the one who was taking the Norco. She has decided to stop on her own and is doing it cold turkey. She is in an intensive out patient ...
9 answers • 27 May 2012
withdrawals are my body fills limp and numb, very sensitive to change of temperture in house, still taking norco 10-325 four times a day,can,t sleep ...
1 answer • 31 Jan 2013
... every six hours which helped with making pain more tolerable. I went to my PC dr 3 wks post op cuz surgeon said he'd see me in October... PC ...
3 answers • 21 Aug 2013